I had terrible itching somewhere very awkward - all around the perineum. the chemo nurse said to try an antihistamine and it worked wonders. May be worth trying but check with your unit first?
will get cream, meant that hubby moved into other room hasnt left me due to itchy feet Ha ! Ha!
Take care xx
I had taxotere and had dreadfully itchy skin, I was given Zantac and when that didn't work Atarax - mind you it can make you a bit sleepy though. It did help with the itching so I used to take it before having tax and then about a week after, until the next round.
Hope this helps.
On CMF had peeling feet with EPI still get some feet problems finger tips flakey use diprobase cream you can get from hospital or GP it clears it up
Hi, .I now this sounds feeble but its driving me up the wall.
I am on 5 cmf and have just developed intensley itchy feet and hands at night, last night was so bad..... Hubby moved out, i was like a dying fly..... legs in the air scratching away at feet.
all ok in the day ... any suggestions to the casue , it is the chemo.?
take care xx